# SDR DALA2024091809132

- Difficulty date: September 12, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 93,466 hours, 42,602 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3238 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:103 C/A: RE-SEATED DOOR, OK FOR USE, REF AMM 25-25. (LP: 0552544)
